# SDR USAAF00011

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 71541
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHS-CLT - FLT 594 - AFTER TAKEOFF, THE MFDU ALERTED L MAIN AND R MAIN LG AND BLUE TRANSIT LIGHT.  THE LANDING GEAR WAS CYCLED AND THE PROBLEM REOCCURRED.  AFTER SEVERAL SECONDS THE GEAR SUDDENLY RETRACTED AND ALL THE GEAR FAULTS WENT AWAY.  THE AIRCRAFT CONTINUED TO ITS DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR GEARUP SEQUENCE VALVE.  (M)
